# SDR IPXA09557393

- Difficulty date: September 4, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 17,585 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 114N536140
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FLOOR PANEL DAMAGE AT CORNER EDGES STA 900 - 1020, BL 0 - RBL 25.  FABBED NEW FLOOR PANEL ON MAE TRAV T9/803834 P/N UP144N5361-40 FROM MATERIAL A402H BATCH 1654769, PO MST27652 AND PER UPS EO B75 7-5320-9692G.
